Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 190, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 20, 2017, 6:08 PM EDT for Clark County, Floyd County, Indiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2017, 6:08 PM EDT (22:08 UTC)
- Expired
- May 20, 2017, 6:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, IN, Floyd County, IN
The radar
The Louisville radar (KLVX), 46 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 6:15 PM EDT | TSTM WND DMG | Sellersburg, IN | TREE BLOCKING A ROADWAY. |
| May 20, 6:22 PM EDT | HAIL 0.75 | 2 Wnw Clarksville, IN | DIME SIZE HAIL ON CHARLESTOWN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 4:23 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
951
WUUS53 KLMK 202208
SVRLMK
INC019-043-202245-
/O.NEW.KLMK.SV.W.0190.170520T2208Z-170520T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
608 PM EDT SAT MAY 20 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
South central Clark County in south central Indiana...
Northeastern Floyd County in south central Indiana...
* Until 645 PM EDT
* At 608 PM EDT, a severe thunderstorm was located near New Albany,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jeffersonville, New Albany, Clarksville, Sellersburg, Speed, Saint
Joseph, Prather, Watson, Clark Regional Airport and Cementville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3830 8579 3837 8585 3849 8575 3838 8564
TIME...MOT...LOC 2208Z 216DEG 13KT 3835 8579
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER2 follow-up statements
745
WWUS53 KLMK 202222
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
622 PM EDT SAT MAY 20 2017
INC019-043-202245-
/O.CON.KLMK.SV.W.0190.000000T0000Z-170520T2245Z/
Clark IN-Floyd IN-
622 PM EDT SAT MAY 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL CLARK AND NORTHEASTERN FLOYD COUNTIES...
At 622 PM EDT, a severe thunderstorm was located 7 miles north of
Jeffersonville, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
New Albany, Clarksville, Sellersburg, Speed, Saint Joseph and
Memphis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3835 8583 3837 8585 3849 8575 3840 8566
TIME...MOT...LOC 2222Z 216DEG 13KT 3839 8575
HAIL...1.00IN
WIND...60MPH
$$
SCHOETTMER135
WWUS53 KLMK 202236
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
636 PM EDT SAT MAY 20 2017
INC019-043-202246-
/O.EXP.KLMK.SV.W.0190.000000T0000Z-170520T2245Z/
Clark IN-Floyd IN-
636 PM EDT SAT MAY 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLARK AND NORTHEASTERN
FLOYD COUNTIES WILL EXPIRE AT 645 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
south central Indiana.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3835 8583 3837 8585 3849 8575 3840 8566
TIME...MOT...LOC 2236Z 216DEG 13KT 3842 8572
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 5:49 PM EDT, 19 minutes earlier.
Area forecast discussion, May 20, 5:49 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Louisville KY 549 PM EDT Sat May 20 2017 .Forecast Update... Issued at 545 PM EDT Sat May 20 2017 Now seeing two main boundaries on the LVX radar, ready to collide over the Louisville metro. AMDAR soundings still show a cap at 600 mb, but storms upstream have not been overly affected by this cap. Once those boundaries collide, expect a new set of storms to develop. With DCAPEs above 1000 J/kg, expect damaging winds to be possible out of these new storms. That DCAPE looks reasonable given how warm we got today and dewpoints having just dropped a little at SDF. Another potential problem could be some minor flooding in the Metro, especially should the storms slow down their eastward progress. Issued at 425 PM EDT Sat May 20 2017 With CAPEs in the 2000-3000 J/kg range and some of these first good- looking storms dropping down 45-55 mph wind gusts, have coordinated a Severe Thunderstorm Watch with SPC through 3Z. Went with an eastern edge of Jefferson county IN south to Monroe county KY, where expect cells to take advantage of trigger of cold pool pushing east lined up with that CAPE. Farther east, more isolated stronger storms are possible, but the more widespread threat is in the watch box area. && .Short Term...(This evening through Sunday night) Issued at 245 PM EDT Sat May 20 2017 ...Severe Storms & Flash Flooding Possible This Afternoon and Evening... Convection continues to fill in along a remnant MCS outflow boundary from southern Indiana down through western Tennessee. Cumulus field is expanding quickly in the unstable environment across central KY, mainly west of I-65 just out ahead of the main convective band. The second boundary of note is the surface warm front, which has been making steady northward progress through southern Indiana. It appears this boundary currently drapes back to the ESE through the northern Bluegrass Region. Surface winds are SW in Harrison County, KY, but easterly flow was noted at Covington. A few cells have developed in the vicinity of this boundary, to the north of Lexington. South of the warm front, rain/storm chances will increase from west to east through the afternoon and evening hours. With the upper low spinning over the Central Plains, convection will move northeast into central KY and southern Indiana. Moderate buoyancy has developed, with 18z SPC meso page indicating 1000-1500 J/kg MLCAPE. Effective bulk shear is marginal, with 30-35 kts along convective boundary in western KY/TN. Stronger mid-level winds will remain off to the northwest, closer to the upper low. Deep layer shear vectors oriented roughly parallel to the boundary will support primarily a linear mode, with damaging winds as the main threat. DCAPE values exceeded 1000 J/kg across the region also support a damaging wind threat. Isolated hail is possible, but freezing levels are much higher today than yesterday, so it will take a really strong updraft. The bigger risk is likely flash flooding, particularly in Washington County, Indiana and Allen County, Kentucky. Any additional heavy rainfall may quickly pose a flash flood threat, so have a way to receive warnings this evening and tonight. Scattered storms early this evening will become more numerous late this evening and overnight as axis of deeper moisture ahead of surface cold front advects in. The surface cold front lingers way back across central Missouri this afternoon and isn't forecast to push through the area until Sunday afternoon. With convective activity overnight likely lingering into Sunday morning, and with a good deal more cloud cover, less instability is expected just ahead of the cold frontal passage. Favorable vertical shear will lag the surface cold front as well, so severe weather looks unlikely at this time. But an uptick in convection looks likely east of I-65 during the afternoon. Lows tonight will be quite warm, in the mid 60s to around 70 degrees. Highs on Sunday will make it back into the mid and upper 70s prior to frontal passage. Showers and storms will exit to the east Sunday evening, with lows falling into the low to mid 50s by Monday morning. .Long Term...(Monday through Saturday) Issued at 310 PM EDT Sat May 20 2017 The upcoming work week looks distinctly cooler than the last. Monday looks very pleasant, with lower humidity, plenty of sun, and highs in the low to mid 70s. Much drier air advects in as surface high pressure builds through the region. Clouds return Monday night, however, with rain chances returning on Tuesday. The better chance for rain will be late Tuesday into Tuesday night as another cold front approaches. This is another surface low that develops in response to a deep upper trough dropping southeast. This upper low will control the weather for the midweek period, with cooler temperatures and a good deal of cloud cover. Highs Wednesday and Thursday will likely be limited to the mid and upper 60s, with nighttime lows in the upper 40s and 50s. Weak upper ridging along with surface high pressure should result in dry weather Thursday night through Friday night. Blended guidance suggests highs back in the mid 70s to low 80s for Friday and Saturday. && .Aviation...(18Z TAF Issuance) Issued at 120 PM EDT Sat May 20 2017 Have some boundaries west of a BWG/SDF line that should initiate new storms this afternoon. As activity should be scattered over us, have gone with vicinity wording starting around 20Z. The threat will continue in that scattered range for several hours before becoming more showery overnight. Winds will shift from south and southeasterly to southwesterly late in the period, with a period of fuel-alternate MVFR possible Sunday morning. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...RJS Short Term...EBW Long Term...EBW Aviation...RJS
Hazardous weather outlook, May 20, 6:08 PM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 608 PM EDT Sat May 20 2017 INZ076-083-084-089-KYZ023-026-033>037-039>043-046>049-054>057-061- 065>067-070-077-078-081-082-212215- Orange-Dubois-Crawford-Perry-Hancock-Ohio-Henry-Shelby-Franklin- Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-Washington- Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-Butler-Taylor- Casey-Lincoln-Logan-Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Jasper, English, Tell City, Lewisport, Hawesville, Hartford, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield, Harrodsburg, Nicholasville, Winchester, Lebanon, Danville, Lancaster, Richmond, Morgantown, Campbellsville, Liberty, Stanford, Russellville, Columbia, Jamestown, Burkesville, and Albany 608 PM EDT Sat May 20 2017 /508 PM CDT Sat May 20 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms are expected this afternoon and tonight as a cold front approaches. Any severe storm could produce heavy rainfall and damaging winds. There is a low risk for an isolated tornado and isolated large hail. Ongoing localized flooding issues could be worsened with additional heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances will continue through Sunday afternoon before the cold front passes through the area. A strong storm with small hail, gusty winds, and brief heavy rainfall is possible mainly east of I-65. Isolated to scattered thunderstorms will again be possible Tuesday and Wednesday as another cold front moves through the region. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to continue reporting any damaging winds, flooding, or hail today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ077>079-090>092-KYZ024-025-027>032-038-045-053-062>064-071>076- 212215- Washington-Scott-Jefferson-Harrison-Floyd-Clark-Breckinridge-Meade- Grayson-Hardin-Bullitt-Oldham-Trimble-Spencer-Nelson-Larue-Edmonson- Hart-Green-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Including the cities of Salem, Scottsburg, Madison, Corydon, New Albany, Jeffersonville, Hardinsburg, Brandenburg, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, Taylorsville, Bardstown, Hodgenville, Brownsville, Horse Cave, Greensburg, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, and Edmonton 608 PM EDT Sat May 20 2017 /508 PM CDT Sat May 20 2017/ ...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms are expected this afternoon and tonight as a cold front approaches. Any severe storm could produce heavy rainfall and damaging winds. There is a low risk for an isolated tornado and isolated large hail. Ongoing localized flooding issues could be worsened with additional heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances will continue through Sunday afternoon before the cold front passes through the area. A strong storm with small hail, gusty winds, and brief heavy rainfall is possible mainly east of I-65. Isolated to scattered thunderstorms will again be possible Tuesday and Wednesday as another cold front moves through the region. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to continue reporting any damaging winds, flooding, or hail today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EBW/RJS
In the hours before
Local storm report, May 20, 5:43 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
543 PM EDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 1 E LEAVENWORTH 38.20N 86.32W
05/20/2017 E1.00 INCH CRAWFORD IN AMATEUR RADIO
&&
MRCLocal storm report, May 20, 5:50 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM NON-TSTM WND GST 4 SW WINDYVILLE 37.19N 86.39W
05/20/2017 M53 MPH EDMONSON KY TRAINED SPOTTER
WIND GUST FROM OUTFLOW AHEAD OF
THUNDERSTORMS.
&&
MRCSpecial weather statement, May 20, 5:53 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Louisville KY
553 PM EDT SAT MAY 20 2017
INZ090-KYZ024-025-027-028-202230-
Harrison-Grayson-Meade-Hardin-Breckinridge-
553 PM EDT SAT MAY 20 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HARRISON...MEADE...NORTHWESTERN GRAYSON...NORTHWESTERN HARDIN AND
EASTERN BRECKINRIDGE COUNTIES...
At 553 PM EDT/453 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 10 miles southwest of Brandenburg
to 11 miles west of Leitchfield. Movement was northeast at 30 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Brandenburg, Hardinsburg, Webster, Vine Grove, Irvington, Muldraugh,
West Point, Ekron, Laconia and Concord.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3794 8640 3812 8591 3809 8591 3807 8592
3803 8592 3801 8595 3799 8593 3763 8607
3752 8653
TIME...MOT...LOC 2153Z 228DEG 28KT 3793 8633 3752 8650
SCHOETTMERSpecial weather statement, May 20, 5:58 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
558 PM EDT SAT MAY 20 2017
KYZ037-202230-
Harrison-
558 PM EDT SAT MAY 20 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARRISON COUNTY...
At 558 PM EDT, a strong thunderstorm was located 10 miles northwest
of Cynthiana, moving east at 20 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Breckinridge, Berry, Robinson, Colemansville, Oddville, Renaker,
Rutland, Boyd, Claysville and Antioch.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3839 8444 3852 8448 3854 8448 3853 8446
3854 8443 3857 8441 3858 8420 3857 8420
3856 8422 3855 8421 3855 8416 3854 8416
3853 8418 3850 8418 3850 8416 3849 8417
3849 8415 3848 8415 3848 8413 3846 8410
TIME...MOT...LOC 2158Z 250DEG 18KT 3851 8440
SCHOETTMERSpecial weather statement, May 20, 6:01 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
601 PM EDT SAT MAY 20 2017
INZ091-092-202230-
Floyd-Clark-
601 PM EDT SAT MAY 20 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLARK AND NORTHEASTERN
FLOYD COUNTIES...
At 601 PM EDT, a strong thunderstorm was located near New Albany,
moving northeast at 30 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Jeffersonville, New Albany, Clarksville, Charlestown, Sellersburg,
Galena, Greenville, Saint Joseph, Henryville and Starlight.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3843 8562 3839 8564 3837 8564 3826 8589
3837 8597 3858 8573
TIME...MOT...LOC 2201Z 233DEG 26KT 3835 8589
SCHOETTMERLocal storm report, May 20, 6:08 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
608 PM EDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 2 N NEW ALBANY 38.33N 85.82W
05/20/2017 E0.88 INCH FLOYD IN PUBLIC
FALLING ON I-265 IN NEW ALBANY.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 9:57 PM EDT | River Flood Warning | LMK | Harrison, Washington | 25 hr |
| May 19, 11:02 PM EDT | Areal Flood Warning | LMK | Washington | 12 hr |
| May 20, 3:17 AM EDT | Special Weather Statement | LMK | Perry | 28 min |
| May 20, 9:33 AM EDT | Special Weather Statement | LMK | Dubois | 27 min |
| May 20, 2:54 PM EDT | Special Weather Statement | LMK | Dubois | 36 min |
| May 20, 3:53 PM EDT | Special Weather Statement | LMK | Perry | 37 min |
| May 20, 4:16 PM EDT | Special Weather Statement | LMK | Crawford | 29 min |
| May 20, 4:24 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 36 min |
| May 20, 4:32 PM EDT | Special Weather Statement | LMK | Perry | 28 min |
| May 20, 4:43 PM EDT | Tornado Warning | LMK | Crawford, Perry | 17 min |
| May 20, 4:58 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison | 32 min |
| May 20, 5:11 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison | 22 min |
| May 20, 5:24 PM EDT | Special Weather Statement | LMK | Harrison | 36 min |
| May 20, 5:28 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Floyd, Harrison, Washington | 32 min |
| May 20, 6:01 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 29 min |
| May 20, 6:16 PM EDT | Special Weather Statement | LMK | Scott | 29 min |
| May 20, 6:33 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 16 min |
| May 20, 6:55 PM EDT | Special Weather Statement | LMK | Jefferson | 35 min |
| May 20, 7:05 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 25 min |
| May 20, 7:09 PM EDT | Tornado Warning | LMK | Jefferson | 21 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.